Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Every planar graph with nine points has a nonplanar complement


Authors: Joseph Battle, Frank Harary and Yukihiro Kodama
Journal: Bull. Amer. Math. Soc. 68 (1962), 569-571
MathSciNet review: 0155314
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. István Fáry, On straight line representation of planar graphs, Acta Univ. Szeged. Sect. Sci. Math. 11 (1948), 229–233. MR 0026311 (10,136f)
  • 2. F. Harary, Problem 28, Bull. Amer. Math. Soc. 67 (1961), 542.
  • 3. F. Harary, A complementary problem on nonplanar graphs, Math. Mag. (1962) (to appear).
  • 4. Václav Havel, Eine Bemerkung über die Existenz der endlichen Graphen, Časopis Pěst. Mat. 80 (1955), 477–480 (Czech, with Russian and German summaries). MR 0089165 (19,627c)
  • 5. K. Kuratowski, Sur le problème des courbes gauches en topologie, Fund. Math. 15 (1930), 271-283.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10850-7
PII: S 0002-9904(1962)10850-7



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia